# SDR REXA96005

- Difficulty date: February 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N324PX
- Make and model: Saab SF340A
- Aircraft serial: 340A048
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: P240606040146R
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: D

## Discrepancy

HYDRAULIC LINE BROKEN ON LT MLG.  REMOVED AND REPLACED LT MLG RETRACTION JACK LINE IAW SAAB AMM.  SERVICED HYD QTY.  OK FOR SERVICE.  (X)
